# SDR C2XA05BT009

- Difficulty date: January 28, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Aircraft time: 16,068 hours, 13,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Faulty
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR---CO2383, CREW REPORTED RIGHT FORWARD EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED RIGHT FORWARD EXTERIOR EMERGENCY EXIT LIGHT HOUSING IAW EMB145 AMM NR 33-50-10, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
